# SDR 2011FA0000678

- Difficulty date: September 24, 2011
- Submitted: October 14, 2011
- Operation: General aviation
- Aircraft: N11317
- Make and model: Cessna 150L
- Aircraft serial: 15075323
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 04500465
- Part serial: 47893034
- Condition: Cracked
- Location: Prop Spinner
- Part time: 1,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULKHEAD WAS INSTALLED ON 5/5/2007, 1476.4 TT.  ON LATEST INSPECTION, A CRACK WAS DISCOVERED AT THE BASE OF THE PROPELLER HUB.  ON REMOVAL OF PROPELLER, IT WAS DISCOVERED THAT SEVERE CRACK WENT 85 PERCENT THE WAY AROUND THE CENTER OF THE BULKHEAD.  SPINNER AND PROPELLER REMAIN UNDAMAGED.  THE ORIGINAL BULKHEAD FROM THE FACTORY LASTED 5808.7 HRS BEFORE A CRACK BEGAN TO FORM.  THE REPLACEMENT BULKHEAD WAS INSTALLED AND INSPECTED IAW SRM WITH THE PROPER PRELOAD ON THE SPINNER.  TO PREVENT CATASTROPHIC FAILURE, MANDATORY PROPELLER REMOVAL SHOULD TAKE PLACE AT LEAST EVERY 200 HOURS OF OPERATION FOR A MORE THOROUGH INSPECTION OF THE BULKHEAD.
